# SDR SWAA201906133638

- Difficulty date: June 7, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 53,359 hours, 31,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE INADVERTENTLY FELL OUT OF ITS ENCLOSURE, DID NOT DEPLOY, STILL OPERATIONAL.    / REINSTALLED SLIDE PER MT.
